| Model Number |
10012283 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.The event reportedly occurred in the nicu; therefore it is presumed the patient was a neonate.
Event or Problem Description
It was reported that the burette tubing leaked fluids at an unspecified location.The event occurred in nicu.Although requested customer stated; " i don't have specifics for each" there was no additional event details provided by the customer.
Event or Problem Description
It was reported that the burette tubing leaked fluids at an unspecified location.The event occurred in the nicu.Customer stated; " i don¿t have specifics for each of the (4), but i do know that two of them were noted to be leaking two days after the tubing was primed".Although requested, there was no additional event or patient details provided by the customer.
Additional Manufacturer Narrative
The customer¿s report that the burette tubing leaked fluids was confirmed and replicated on primary set model 10012283.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Yellowish colored liquid was observed in the set¿s burette and entire length of tubing.Orange alcohol disinfecting caps were attached to all three of the set¿s smartsites.No abnormalities were observed on the set during visual inspection.Functional testing observed leaking out of both filter vents on the set¿s micron filter.Visual inspection observed no damage to the filter¿s membrane or housing.Although the root cause was not definitively determined, the probable identified cause of the observed filter vent leaking was due to clog/oversaturation of filter and the time of use from which the fluid flow was restricted.The fluid then seeks the path of least resistance through the filter vent.